Lancaster EPrints

On Oliver's p-group conjecture : : II.

Green, David and Héthelyi, László and Mazza, Nadia (2010) On Oliver's p-group conjecture : : II. Mathematische Annalen, 347 (1). pp. 111-122. ISSN 0025-5831

PDF (newol_archive.pdf)
Download (200Kb) | Preview


    Let $p$ be an odd prime and $S$ a finite $p$-group. B.~Oliver's conjecture arises from an open problem in the theory of $p$-local finite groups and says that a certain characteristic subgroup $\mathfrak{X}(S)$ of $S$ always contains the Thompson subgroup. In previous work the first two authors and M.~Lilienthal recast Oliver's conjecture as a statement about the representation theory of the factor group $S/\mathfrak{X}(S)$. We now verify the conjecture for a wide variety of groups~$S/\mathfrak{X}(S)$.

    Item Type: Journal Article
    Journal or Publication Title: Mathematische Annalen
    Subjects: ?? qa ??
    Departments: Faculty of Science and Technology > Mathematics and Statistics
    ID Code: 27176
    Deposited By: Dr Nadia Mazza
    Deposited On: 07 Oct 2009 14:34
    Refereed?: Yes
    Published?: Published
    Last Modified: 14 Apr 2018 00:04
    Identification Number:

    Actions (login required)

    View Item